| Model Number |
HEXAVUE IP |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation in progress.A follow-up report will be submitted when additional information becomes available.
Event or Problem Description
The user facility reported that during a patient procedure the screen to their hexavue ip custom room rack was going into "stand by mode" intermittently.The procedure was completed following a short delay.No report of injury.